About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 486102, 1 page
http://dx.doi.org/10.1155/2014/486102
Erratum

Erratum to “Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces”

1School of Mathematics and Computer Applications, Thapar University, Patiala, 147001 Punjab, India
2Deenbandhu Chhotu Ram University of Science and Technology, Murthal, Sonepat, 131027 Haryana, India
3Department of Mathematics and Computer Science, Cankaya University, 06810 Ankara, Turkey

Received 22 November 2013; Accepted 5 December 2013; Published 30 January 2014

Copyright © 2014 Saurabh Manro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.